# SDR AALA202007249012

- Difficulty date: July 2, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 20,418 hours, 8,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367648300000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATION OF FLOOR PANEL 222CF, MEASURING L= 2.5 IN, W= 6 IN. REPLACED FLOOR PANEL WITH NEW IAW A321 AMM 53-00-00-400-801-A.
